See Alike in...

Alike App

Browser

curtain

664d

Anyone else here been on mirtazapine and struggled with weight gain? I was wondering if my metabolism will return to normal when I'm well enough to go off medication.

Top reply
    • EnglishRose

      566d

      Yes, I've experienced bad weight gain on Mirtazapine. I have queried the doctor about but there doesn't seem to be another option for sleep and anxiety.

    • EnglishRose

      566d

      Yes, I've experienced bad weight gain on Mirtazapine. I have queried the doctor about but there doesn't seem to be another option for sleep and anxiety.

    • Monie30

      663d

      Miritzapine is a bad med try herbal remedies cbd lemon water a detox

    • Lanawinters

      664d

      Mirtazapine works like antihistamines (Benadryl) which basically dehydrate you and therefore you get hungry after taking them. I took mirtazapine for a while but not only the weight gain was bothering me but also the crazy vivid dreams. Even if I slept for 10 hours I would wake up tired and hungry. My doctor switched me to trazodone and so far it has worked a lot better for my sleep than mirtazapine. Hope this helps ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion